# SDR 9JLA2014012404727

- Difficulty date: January 3, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N928WK
- Make and model: Amd FALCON50MYST
- Aircraft serial: 279
- Aircraft time: 5,769 hours, 4,035 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 90G229
- Part serial: 2217
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING THE POST FLIGHT INSPECTION IT WAS NOTED THAT THE NR 1 SYS, PUMP NR 2 PRESS SWITCH, 11D2 WAS LEAKING. THE PRESS SWITCH WAS REMOVED & THE NEW STYLE SWITCH WAS INSTALLED.  FUNCTIONAL & LEAK CHECKS WERE SATISFACTORY IAW MM 29-11-25-900-801-02.
